Rajna Rajic
Rajna Rajic
Professor, University of Zagreb, Faculty of Mining, Geology and Petroleum Engineering
Verified email at rgn.hr - Homepage
Title
Cited by
Cited by
Year
The Dunkl-Williams inequality with n elements in normed linear spaces
J Pečarić, R Rajić
Mathematical Inequalities and Applications 10 (2), 461-470, 2007
382007
The Birkhoff–James orthogonality in Hilbert C∗-modules
L Arambašić, R Rajić
Linear algebra and its applications 437 (7), 1913-1929, 2012
352012
A strong version of the Birkhoff--James orthogonality in Hilbert -modules
L Arambšić, R Rajić
Annals of Functional Analysis 5 (1), 109-120, 2014
282014
A Grüss inequality for n-positive linear maps
MS Moslehian, R Rajić
Linear algebra and its applications 433 (8-10), 1555-1560, 2010
172010
On some norm equalities in pre-Hilbert C*-modules
L Arambašić, R Rajić
Linear algebra and its applications 414 (1), 19-28, 2006
172006
Generalizations of Bohr's inequality in Hilbert C*-modules
MS Moslehian, R Rajić
Linear and multilinear algebra 58 (3), 323-331, 2010
152010
Inequalities of the Dunkl–Williams type for absolute value operators
R RAJI
152010
On the C*-valued triangle equality and inequality in Hilbert C*-modules
L Arambašić, R Rajić
Acta Mathematica Hungarica 119 (4), 373-380, 2008
152008
Grüss inequality for completely bounded maps
I Perić, R Rajić
Linear algebra and its applications 390, 287-292, 2004
152004
On symmetry of the (strong) Birkhoff–James orthogonality in Hilbert -modules
L Arambašić, R Rajić
Annals of Functional Analysis 7 (1), 17-23, 2016
132016
A glimpse at the Dunkl-Williams inequality
MS Moslehian, F Dadipour, R Rajic, A Maric
Banach Journal of Mathematical Analysis 5 (2), 138-151, 2011
132011
On three concepts of orthogonality in Hilbert C*-modules
L Arambašić, R Rajić
Linear and Multilinear Algebra 63 (7), 1485-1500, 2015
122015
The Dunkl? Williams equality in pre-Hilbert C?-modules
J Pe? ari?, R Raji? 1
Linear algebra and its applications 425 (1), 16-25, 2007
122007
Operators preserving the strong Birkhoff–James orthogonality on B (H)
L Arambašić, R Rajić
Linear Algebra and its Applications 471, 394-404, 2015
112015
Kriging with a small number of data points supported by Jack-Knifing, a case study in the Sava depression (Northern Croatia)
T Malvić, J Ivšinović, J Velić, R Rajić
Geosciences 9 (1), 36, 2019
102019
Numerical integration in volume calculation of irregular anticlines
T Malvić, R Rajić, P Slavinić, K Novak Zelenika
Rudarsko-geološko-naftni zbornik 29 (1), 1-8, 2014
102014
Characterization of the norm triangle equality in pre-Hilbert C∗-modules and applications
R Rajic
J. Math. Inequal 3, 347-355, 2009
82009
Interpolation of small datasets in the sandstone hydrocarbon reservoirs, case study of the Sava Depression, Croatia
T Malvić, J Ivšinović, J Velić, R Rajić
Geosciences 9 (5), 201, 2019
72019
OSTROWSKI’S INEQUALITY IN PRE–HILBERT C–MODULES
L ARAMBAˇSIc, R RAJI
MATHEMATICAL INEQUALITIES & APPLICATIONS 12 (1), 217-226, 2009
62009
Roberts orthogonality and Davis–Wielandt shell
L Arambašić, T Berić, R Rajić
Linear Algebra and its Applications 539, 1-13, 2018
52018
The system can't perform the operation now. Try again later.
Articles 1–20